Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Suffering with hypertension, have rapid weight loss. CBP showed high triglycerides, VLDL count. What is the cause?

i am a 45 year old male. i am loosing weight rapidly. I am of 5 ft 6 and my average weight since i crossed 30 years was 64 kg. I went through a CBP and all readings were normal expect or high triglycerides and VLDL,. I am a hypertensive and i am on Metolar xr 100 mg once daily and storvas 10 mg once daily since the year 2004. I have an average appetite . why am i loosing weight? My email id: YYYY@YYYY
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, weightloss can result from a decrease in body fluid, muscle mass, or fat. A decrease in body fluid can come from medications, fluid loss, lack of fluid intake, or illnesses such as diabetes. A decrease in body fat can be intentially caused by exercise and dieting, such as for obesity. The loss of weight and lack of nutrition associated with a chronic illness is referred to as cachexia. Unexplained, unintentional weight loss is often a result of illness and should be evaluated with lab tests and overall examination by your clinician. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor